# SDR FDEA202503170432

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 5,657 hours, 2,878 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 149T71081
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE, WING TO BODY FAIRING FRAME AT STATION 698, FRAME TO PANEL   191BL ATTACH LOWER INTERCOSTAL "T" FITTING, FITTING IS CRACKED ALONG "T" LOWER RADIUS   AS MARKED. LEFT LEADING EDGE BODY TO WING FAIRING ATTACHMENT AREA, CRACKED FITTING 149T7108-1   REMOVED IAW B67 SRM 51-40-02-0G. NEW FITTING 149T7108-1 INSTALLED IAW BOEING DRAWING   149T7140 AND B67 SRM 51-40-02-0G..
